آمار

تعداد نشریات12
تعداد شماره‌ها90
تعداد مقالات626
تعداد مشاهده مقاله888,231
تعداد دریافت فایل اصل مقاله588,150
Zangi, Samaneh. (1393). Spectral properties of some matrices related to topological indices. فناوری آموزش, 4(1-2), 45-50. doi: 10.22061/jmns.2014.668
Samaneh Zangi. "Spectral properties of some matrices related to topological indices". فناوری آموزش, 4, 1-2, 1393, 45-50. doi: 10.22061/jmns.2014.668
Zangi, Samaneh. (1393). 'Spectral properties of some matrices related to topological indices', فناوری آموزش, 4(1-2), pp. 45-50. doi: 10.22061/jmns.2014.668
Zangi, Samaneh. Spectral properties of some matrices related to topological indices. فناوری آموزش, 1393; 4(1-2): 45-50. doi: 10.22061/jmns.2014.668


Contact Us | Help & Support | Site Map

© Copyright 2017 - Journal Management System. Created by sinaweb.